# SDR DALA2016111008480

- Difficulty date: May 23, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP SETTLEMENT AREA AT RT MLG OUTBOARD DOOR.  THE DOOR WAS REMOVED IAW AMM 32-12-21 201. AREAS WAS BLENDED (UT) WAS ACCOMPLISHED, FOUND OUT OF LIMITS.  THE DOOR WAS REPLACED IAW SRM 51-10-03, 52-01, AND NDT SPM 04-00-07.
